# SDR AALA202409136206

- Difficulty date: September 4, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N558UW
- Make and model: Airbus A321-231
- Aircraft serial: 5282
- Aircraft time: 36,578 hours, 15,122 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Part number: 2LA00546900
- Condition: Defective
- Location: Zone 800
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: INFLIGHT NOTICED AFT LEFT DOOR SHOWS DISARMED.  MAINTENANCE REPLACED THE SLIDE ARMED INDICATION LIGHT 3WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-21.
